advertisement
Question
Posted by: Anne | 2011-10-17

Yaz

Hi,

I need to get an experts advice here.

I have been on yasmin for 3 years now but i found my pms symptoms actually worsed some months and my gynae then prescribed Yaz to try in the interim.

I have only been on it for almost 3 weeks now and i am having terrible back ache, lightheadness and headaches.

I have read some disturbing accounts form those using Yaz. I realize that each person reacts differently to the pill but im worried that Yaz is actual worse for me. I am considered a picture of health, Im 24, I dont smoke, I exercise, I eat well and im not over weight.

Is there any complications with using the pill? My health is important to me and i dont want to pust my health in jeopardy.
Is there an alternate option that you would recommend.

Thanks alot

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sde effects from pills are often present in the first 2-3 months and then resolve, so I would suggest that you persist with the Yaz bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-10-25

Sde effects from pills are often present in the first 2-3 months and then resolve, so I would suggest that you persist with the Yaz bit longer.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement